3 doctors weighed in:

I may have some symptoms of parkinson disease; is it possible that some medication cause symptoms like these?

3 doctors weighed in
Dr. Michael Pierce
Psychiatry
2 doctors agree

In brief: Possibly

There are a number of medications with side-effects that mimc parkinson disease.
Reglan and Compazine are very common examples. Similarly, a number of anti-psychotic and mood stabilizing medications can do so, as well...E.G. Haldol, risperdal, abilify (aripiprazole)...There are very many...Even Depakote can, through a different mechanism...And, less commonly, ssri's, such a Paxil and Prozac (and others)...

In brief: Possibly

There are a number of medications with side-effects that mimc parkinson disease.
Reglan and Compazine are very common examples. Similarly, a number of anti-psychotic and mood stabilizing medications can do so, as well...E.G. Haldol, risperdal, abilify (aripiprazole)...There are very many...Even Depakote can, through a different mechanism...And, less commonly, ssri's, such a Paxil and Prozac (and others)...
Dr. Michael Pierce
Dr. Michael Pierce
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors